Welcome

 

Therapeutic antibodies and anaphylaxis: Anaphylaxis among other acute reactions, role of anti-glycan antibodies and practical consequences for patients

 

Second Charles Richet and Jules Héricourt workshop

Cytokine-release syndromes frequently occur write my paper for me during the first infusion of therapeutic antibodies, particularly in cancer. However, these sometimes serious side-effects can be difficult to distinguish from “anaphylactoid” reactions. The TGN1412 phase I trial and the post-approval surveillance of cetuximab have now revealed two new entities: “cytokine storm”, and anaphylaxis without any pre-sensitization phase, respectively. The fact that the latter is due to pre-formed anti-alphaGal IgE antibodies highlights the issue of non-human glycosylation of biologics and their antigenicity and immunogenicity. These new findings should also be integrated into clinical practice, raising questions about custom writing the management of patients taking cetuximab.

.

This post is also available in: French

Comments are closed.